Skip to main content
placeholder image

Nickolas, Peter R. Associate Professor

Associate Professor

  • Faculty of Engineering and Information Sciences
  • School of Mathematics and Applied Statistics
  • Institute for Mathematics and its Applications

Selected Publications


  • Journal Article

    Year Title
    2019

    Published In
    The Ramanujan Journal: an international journal devoted to areas of mathematics influenced by Ramanu
    Volume
    Online First
    Pages
    1 - 29
    ISSN
    1382-4090
    2013

    Published In
    Topology and its Applications: a journal devoted to general, geometric, set-theoretic and algebraic topology
    Volume
    160
    Pages
    220 - 229
    ISSN
    0016-660X
    2012

    Published In
    Bulletin of the London Mathematical Society
    Volume
    44
    Pages
    1103 - 1115
    ISSN
    0024-6093
    2011

    Published In
    Mathematische Zeitschrift
    Volume
    268
    Pages
    887 - 896
    ISSN
    0025-5874
    2011

    Published In
    Discrete Mathematics, Algorithms and Applications
    Volume
    3
    Pages
    393 - 412
    2011

    Published In
    Mathematische Nachrichten
    Volume
    284
    Pages
    332 - 341
    ISSN
    0025-584X
    2011

    Published In
    Mathematische Nachrichten
    Volume
    284
    Pages
    747 - 760
    ISSN
    0025-584X
    2010

    Published In
    Houston Journal of Mathematics
    Volume
    36
    Pages
    181 - 198
    ISSN
    0362-1588
    2009

    Published In
    Bulletin of the Australian Mathematical Society
    Volume
    80
    Pages
    1 - 25
    ISSN
    0004-9727
    2009

    Published In
    Acta Mathematica Hungarica
    Volume
    124
    Pages
    243 - 262
    ISSN
    0236-5294
    2009

    Published In
    Lecture Notes in Computer Science
    Volume
    5557
    Pages
    233 - 247
    2007

    Published In
    Topology and its Applications: a journal devoted to general, geometric, set-theoretic and algebraic topology
    Volume
    155
    Pages
    146 - 160
    ISSN
    0016-660X

Selected Publications


  • Journal Article

    Year Title
    2019

    Published In
    The Ramanujan Journal: an international journal devoted to areas of mathematics influenced by Ramanu
    Volume
    Online First
    Pages
    1 - 29
    ISSN
    1382-4090
    2013

    Published In
    Topology and its Applications: a journal devoted to general, geometric, set-theoretic and algebraic topology
    Volume
    160
    Pages
    220 - 229
    ISSN
    0016-660X
    2012

    Published In
    Bulletin of the London Mathematical Society
    Volume
    44
    Pages
    1103 - 1115
    ISSN
    0024-6093
    2011

    Published In
    Mathematische Zeitschrift
    Volume
    268
    Pages
    887 - 896
    ISSN
    0025-5874
    2011

    Published In
    Discrete Mathematics, Algorithms and Applications
    Volume
    3
    Pages
    393 - 412
    2011

    Published In
    Mathematische Nachrichten
    Volume
    284
    Pages
    332 - 341
    ISSN
    0025-584X
    2011

    Published In
    Mathematische Nachrichten
    Volume
    284
    Pages
    747 - 760
    ISSN
    0025-584X
    2010

    Published In
    Houston Journal of Mathematics
    Volume
    36
    Pages
    181 - 198
    ISSN
    0362-1588
    2009

    Published In
    Bulletin of the Australian Mathematical Society
    Volume
    80
    Pages
    1 - 25
    ISSN
    0004-9727
    2009

    Published In
    Acta Mathematica Hungarica
    Volume
    124
    Pages
    243 - 262
    ISSN
    0236-5294
    2009

    Published In
    Lecture Notes in Computer Science
    Volume
    5557
    Pages
    233 - 247
    2007

    Published In
    Topology and its Applications: a journal devoted to general, geometric, set-theoretic and algebraic topology
    Volume
    155
    Pages
    146 - 160
    ISSN
    0016-660X
uri icon

Research Areas